# SDR UPS804670

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND FRAME FITTING CORRODED, STA 1120 WHERE LT FRAME ATTACHES TO THE CUSP.  MAINTENANCE REMOVED AND REPLACED FRAME FITTING IAW SRM 51-1-20D AND 51-3-0.
